# SDR ASAA2019070929984

- Difficulty date: July 9, 2019
- Submitted: July 10, 2019
- Operation: Air carrier
- Aircraft: N407AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41731
- Aircraft time: 26,342 hours, 8,441 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AFTER NORMAL ENGINE SHUTDOWN AT GATE, #1 ENGINE EGT INDICATES "ENG FAIL". GROUNDED - YES. EEC LOGGED NO RECENT FAULTS OR ACTIVE FAULTS. CDS HAS NO FAULTS LOGGED IN HISTORY OR CURRENT STATUS. EEC TEST PASS. REF FIM 73-05 TASK 805. NOTE FAULT OCCURRED AFTER NORMAL SHUTDOWN. FAULT NOT ACTIVE. DEU INPUT MONITORING GOOD. RAN ENGINE. NO FAULTS, AND NORMAL SHUTDOWN WITH NO DISCREPANCIES. GROUND VERIFICATION GOOD.
